# SDR 2006FA0000705

- Difficulty date: July 20, 2006
- Submitted: July 20, 2006
- Operation: General aviation
- Aircraft: N870JA
- Make and model: Beech 58
- Aircraft serial: TH2036
- Aircraft time: 1,717 hours
- System (JASC): 6100 · Propeller System
- Part: Line
- Part number: 9696001123
- Condition: Chafed
- Location: Lt Propeller
- Part time: 1,717 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PROPELLER ACCUMULATOR OIL LINE WAS CHAFED BY THE SHROUD FOR THE FUEL PUMP HOSE.
